JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Xh. Z. Krasniqi    
    Email: xheki00@hotmail.com  

Department of Mathematics and Computer Sciences,
Avenue “Mother Theresa” 5, Prishtinė,
10000, Kosova-UNMIK

    Research Areas :  
Other :  
    Articles: On the Behavior of $r-$derivative Near the Origin of Sine Series with Convex Coefficients   Volume 8, Issue 1
    On a Generalization of Lipschitz's Classes   Volume 9, Issue 3

      search [advanced search] copyright 2003 terms and conditions login